# SDR ASAA0540710

- Difficulty date: December 5, 2005
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: 65C161215
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND L1 DOOR GIRT BAR RETAINER MOUNTS CORRODED.  REMOVED AND REPLACED MOUNTS IAW B737-400 SRM 51-40-05.  (M)
